A note on inverse binary operation in abelian groups
Fundamenta Mathematicae, Tome 65 (1969) no. 1, pp. 61-63
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_65_1_61_63,
author = {R. Padmanabhan},
title = {A note on inverse binary operation in abelian groups},
journal = {Fundamenta Mathematicae},
pages = {61--63},
year = {1969},
volume = {65},
number = {1},
doi = {10.4064/fm-65-1-61-63},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-1-61-63/}
}
R. Padmanabhan. A note on inverse binary operation in abelian groups. Fundamenta Mathematicae, Tome 65 (1969) no. 1, pp. 61-63. doi: 10.4064/fm-65-1-61-63
Cité par Sources :